MAUDE Adverse Event Report: TRIVIDIA HEALTH, INC. METRIX AIR; BLOOD GLUCOSE SYSTEM

TRIVIDIA HEALTH, INC. METRIX AIR; BLOOD GLUCOSE SYSTEM
Model Number METRIX AIR
Medical Device Problem Code High Test Results (2457)
Health Effect - Clinical Codes Fatigue (1849); Blurred Vision (2137); Shaking/Tremors (2515)
Date of Event 09/06/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(manufacturer narrative = t, corrected data = f) internal report # (b)(4).Product not yet returned for evaluation.Most likely underlying root cause: mlc-58-user had an inaccurate reference: self: the person is using themselves as the reference or how they feel at the time they run the blood test.Test strip (b)(4).
 
Event or Problem Description
Consumer reported complaint for high accompanied by symptoms.The customer is concerned with results obtained of 175, 197, 264 and 261mg/dl.The expected fasting blood glucose test result range is 150mg/dl.The customer did report symptoms of blurry vision, feeling fatigue and shaky.Medical attention is not reported as a result of the actual blood glucose results and reported symptoms.The product is stored by customer according to specification in the closet.During the call on (b)(6) 2018, a back to back blood test was performed non-fasting by the customer and produced test results of 230 and 245mg/dl using true metrix air meter.The test strip lot manufacturer's expiration date is 03/19/2020 and open vial date is (b)(6) 2018.The meter memory was reviewed for previous test result history: (b)(6).Customer states that he feels ill- he has blurry vision, feeling fatigue, shaky.Customer is concerned with results being higher than his expected range.Customer states that two weeks ago, the meter was reading over 200mg/dl.Customer called the doctor office and told them about it.They scheduled for him to go do some labs, which he states he did days after.After the doctors received his labs, they told him to come into the office and they scheduled an appointment for him.The customer does not remember exactly but believes that he went to the doctor's office (b)(6) 2018.At the doctor's office, they checked his blood sugar; customer does not remember the results.However, he states that the doctors were concerned with his labs.They made changes to his medication.Customer sates that on that day, he went home to realize that he was testing with expired test strips.The lot number was mt1867.Customer stop testing until he received new products.This morning customer used the new vial of test strips to test and was concerned with the result being too high.Customer then used one of the expired test strips which tested lower than the new strips.Educated customer not to use expired products.

Brand Name
METRIX AIR
Common Device Name
BLOOD GLUCOSE SYSTEM
Manufacturer (Section D)
TRIVIDIA HEALTH, INC.
2400 nw 55th court
fort lauderdale FL 33309
MDR Report Key7924192
Report Number1000113657-2018-00987
Device Sequence Number11144591
Product Code NBW
UDI-Device Identifier00021292007010
UDI-Public(01)00021292007010
Combination Product (Y/N)N
Initial Reporter StateMO
PMA/510(K) Number
K150052
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Other
Remedial Action Replace
Type of Report Initial
Report Date (Section B) 10/01/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model NumberMETRIX AIR
Device Catalogue NumberREA4H01-01
Device Lot NumberMV2930
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Event Location Home
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/06/2018
Initial Report FDA Received Date10/01/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1